# SDR USAA20100201SB014

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY PATH LIGHTS AT SEAT ROWS 4 AND 5 INOPERATIVE.  MAINTENANCE REPAIRED EMERGENCY PATH LIGHTING SYSTEM WIRING AT SEAT ROW 4, LEFT SIDE, PER WDM 33-51-41.  OPERATIONAL CHECK NORMAL.
